# SDR REXA2016122102492

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 6,225 hours, 4,188 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 9001221
- Part serial: 111402715
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RAISING GEAR, MOMENTARILY RECEIVED A HYD 3 LOW PRESSURE AND GEAR DISAGREE.  MESSAGE CLEARED. HYD 3 QUANTITY 90-95%.   BLED AIR FROM SYSTEM NR 3 RESERVOIR, SERVICED ACCUMULATOR AND REPLENISHED RESERVOIR FLUID TO CORRECT QUANITY IAW AMM 12-12-29. OPS AND LEAK CHECKS GOOD.
